# SDR SWAA2022021424033

- Difficulty date: May 22, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 41,094 hours, 21,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON AFT HORIZ. BULB SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LT WING T/E BULB SEAL RETAINER AFT OF #1 PYLON; AFT LOCATION IAW SRM 51-40-02-0G-0 STEP 4; SRM 51-40-04-0G-0
